Fourier-Stieltjes Series Associated with a Process Belonging to the Domain of Attraction of Stable Law
Mathematica balkanica, Tome 4 (1990) no. 3-4, p. 272
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1990_4_3-4_a4,
author = {Swadheenanda Pattanayak and Surendra Kumar Sharma},
title = {Fourier-Stieltjes {Series} {Associated} with a {Process} {Belonging} to the {Domain} of {Attraction} of {Stable} {Law}},
journal = {Mathematica balkanica},
pages = {272},
year = {1990},
volume = {4},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_1990_4_3-4_a4/}
}
TY - JOUR AU - Swadheenanda Pattanayak AU - Surendra Kumar Sharma TI - Fourier-Stieltjes Series Associated with a Process Belonging to the Domain of Attraction of Stable Law JO - Mathematica balkanica PY - 1990 SP - 272 VL - 4 IS - 3-4 UR - http://geodesic.mathdoc.fr/item/MABA_1990_4_3-4_a4/ ID - MABA_1990_4_3-4_a4 ER -
%0 Journal Article %A Swadheenanda Pattanayak %A Surendra Kumar Sharma %T Fourier-Stieltjes Series Associated with a Process Belonging to the Domain of Attraction of Stable Law %J Mathematica balkanica %D 1990 %P 272 %V 4 %N 3-4 %U http://geodesic.mathdoc.fr/item/MABA_1990_4_3-4_a4/ %F MABA_1990_4_3-4_a4
Swadheenanda Pattanayak; Surendra Kumar Sharma. Fourier-Stieltjes Series Associated with a Process Belonging to the Domain of Attraction of Stable Law. Mathematica balkanica, Tome 4 (1990) no. 3-4, p. 272. http://geodesic.mathdoc.fr/item/MABA_1990_4_3-4_a4/